Norms as products of linear polynomials

File Description SizeFormat 
norms3.pdfAccepted version455.4 kBAdobe PDFDownload
Title: Norms as products of linear polynomials
Author(s): Schindler, D
Skorobogatov, A
Item Type: Journal Article
Publication Date: 16-Jan-2014
Date of Acceptance: 30-Oct-2013
URI: http://hdl.handle.net/10044/1/30562
DOI: https://dx.doi.org/10.1112/jlms/jdt080
ISSN: 1469-7750
Publisher: London Mathematical Society
Start Page: 559
End Page: 580
Journal / Book Title: Journal of the London Mathematical Society-Second Series
Volume: 89
Copyright Statement: This is a pre-copyedited, author-produced PDF of an article accepted for publication in Journal of the London Mathematical Society-Second Series following peer review. The version of record Damaris Schindler and Alexei Skorobogatov Norms as products of linear polynomials J. London Math. Soc. (2014) 89 (2): 559-580 first published online January 16, 2014 is available online at: https://dx.doi.org/10.1112/jlms/jdt080
Keywords: Science & Technology
Physical Sciences
Mathematics
MATHEMATICS
NUMBER-FIELDS
DESCENT
Science & Technology
Physical Sciences
Mathematics
MATHEMATICS
NUMBER-FIELDS
DESCENT
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons